# SDR C2XA11TY112

- Difficulty date: July 15, 2011
- Submitted: July 16, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 23,798 hours, 13,019 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 14521646403
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE 321 FL PANEL WITH SEVERAL BONDING PLATES CORRODED.  MAINTENANCE REPAIRED THE PANELS IAW EMB 145XR SRM 51-70-06 AND EC 5530-01183B.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
